Universidad Complutense de Madrid
E-Prints Complutense

Deformations of canonical triple covers

Impacto

Downloads

Downloads per month over past year

Gallego Rodrigo, Francisco Javier and Gonzalez, M. and Purnaprajna, B.P. (2016) Deformations of canonical triple covers. Journal of Algebra, 463 (1). pp. 1-9. ISSN 00218693

[img]
Preview
PDF
133kB
[img] PDF
Restringido a Repository staff only

303kB

Official URL: http://bit.ly/2daOc9A



Abstract

In this paper, we show that if X is a smooth variety of general type of dimension m≥3 for which the canonical map induces a triple cover onto Y, where Y is a projective bundle over P1 or onto a projective space or onto a quadric hypersurface, embedded by a complete linear series (except Q3 embedded in P4), then the general deformation of the canonical morphism of X is again canonical and induces a triple cover. The extremal case when Y is embedded as a variety of minimal degree is of interest, due to its appearance in numerous situations. For instance, by looking at threefolds Y of minimal degree we find components of the moduli of threefolds X of general type with KX3=3pg−9,KX3≠6, whose general members correspond to canonical triple covers. Our results are especially interesting as well because they have no lower dimensional analogues.


Item Type:Article
Uncontrolled Keywords:Algebraic geometry; Projective varieties of general type
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:39250
Deposited On:07 Oct 2016 12:04
Last Modified:10 Oct 2016 08:52

Origin of downloads

Repository Staff Only: item control page